Dissolving Previousy Injected Juvederm
you are not happy with the outcome of a Juvederm treatment... and it
CAN happen even with a skilled and experienced injector... you can ask
your doctor to treat you with a medication called hyaluronidase... it
dissolves the juvederm and gets rid of it. Likely it would be best to
talk with your physician and get their recommendations and go over
options before doing anything. Hope this helps.
J. Wethe, M.D.
I would like to know if previously injected Juvederm can be re-injected? What could be used for under eyes, puffy/sunken?
Posted photos do not demonstrate to me your written issues. Best to seek in person second opinions........
It sounds like the Juvederm product was placed too superficially and you will need to have the product dissolved with Vitraase. Please consult a board certified dermatologist who has a great deal of experience with Juvederm and facial injections.
Thank you for your question. It looks like he has done a great job so far (no lumps are visible in the photos you submitted) and that you need much more additional filler for your final result, given the anatomy of your particular lid-cheek junction. In fact the next injection spot would be where your cheek meets your eyelid at the mid pupillary line. I would assess you would need at least 3-4 more syringes to the area to get an amazing result, based on the photos you have submitted but a thorough exam in person would be necessary to be sure. A very experienced Facial Plastic Surgeon needs to be the one doing this given the complex anatomical structures in this area. I hope this helps !
Best wishes for success !
Dr. Anna Petropoulos
If you had filler placed superficially, and you want it removed then you might consider hyaluronidase to dissolve it.